Alert archive / California / Wind Advisories in 2022
Wind Advisory 17, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 10, 2022, 1:12 PM PDT for Imperial County, Riverside County, San Bernardino County, California. It took effect at Apr 10, 2022, 5:00 PM PDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2022, 1:12 PM PDT (20:12 UTC)
- In effect from
- Apr 10, 2022, 5:00 PM PDT
- Expired
- Apr 12, 2022, 6:23 AM PDT
- In force
- 37 hr
- Issued by
- NWS Phoenix, AZ
Counties Imperial County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The San Diego radar (KNKX), 154 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419 WWUS75 KPSR 102012 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 112 PM MST Sun Apr 10 2022 CAZ562-112000- /O.NEW.KPSR.WI.Y.0017.220411T0000Z-220412T1200Z/ Imperial County Southwest- 112 PM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50-60 mph expected. * WHERE...Southwest corner of Imperial County. * WHEN...From 5 PM this afternoon to 5 AM PDT Tuesday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
5 follow-up statements
405 WWUS75 KPSR 110832 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 132 AM MST Mon Apr 11 2022 CAZ562-112215- /O.NEW.KPSR.HW.W.0003.220412T0000Z-220412T1200Z/ /O.EXT.KPSR.WI.Y.0017.000000T0000Z-220412T0000Z/ Imperial County Southwest- 132 AM PDT Mon Apr 11 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 70 mph expected. For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. * WHEN...For the High Wind Warning, from 5 PM this afternoon to 5 AM PDT Tuesday. For the Wind Advisory, until 5 PM PDT this afternoon. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-563>567-112215- /O.EXB.KPSR.WI.Y.0017.220412T0000Z-220412T0600Z/ Joshua Tree NP West-Salton Sea-Chuckwalla Mountains- Imperial County Southeast-Imperial County West-Imperial Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 132 AM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western portion of Joshua Tree National Park, Salton Sea, Chuckwalla Mountains, Southeastern Imperial County, Western Imperial County and Imperial Valley. * WHEN...From 5 PM this afternoon to 11 PM PDT this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
109 WWUS75 KPSR 111958 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1258 PM MST Mon Apr 11 2022 CAZ562-120800- /O.EXT.KPSR.HW.W.0003.220412T0000Z-220412T1500Z/ /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T0000Z/ Imperial County Southwest- 1258 PM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT TUESDAY... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 70 mph expected. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest corner of Imperial County. * WHEN...For the Wind Advisory, until 5 PM PDT this afternoon. For the High Wind Warning, from 5 PM this afternoon to 8 AM PDT Tuesday. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ561-568>570-120800- /O.EXB.KPSR.WI.Y.0017.220412T0000Z-220412T1500Z/ Joshua Tree NP East-Chiriaco Summit-Palo Verde Valley- Chuckwalla Valley- Including the cities of Chiriaco Summit, Blythe, Palo Verde, Ripley, and Midland 1258 PM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT TUESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Eastern portion of Joshua Tree National Park, Chiriaco Summit, Palo Verde Valley and Chuckwalla Valley. * WHEN...From 5 PM this afternoon to 8 AM PDT Tuesday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-563>567-120800- /O.EXT.KPSR.WI.Y.0017.220412T0000Z-220412T1500Z/ Joshua Tree NP West-Salton Sea-Chuckwalla Mountains- Imperial County Southeast-Imperial County West-Imperial Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Desert Shores, Imperial Hot Mineral Springs, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 1258 PM PDT Mon Apr 11 2022 ...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Imperial Valley, Salton Sea, Western portion of Joshua Tree National Park, Western Imperial County, Southeastern Imperial County and Chuckwalla Mountains. * WHEN...From 5 PM this afternoon to 8 AM PDT Tuesday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
172 WWUS75 KPSR 120549 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1049 PM MST Mon Apr 11 2022 CAZ562-121500- /O.CON.KPSR.HW.W.0003.000000T0000Z-220412T1500Z/ Imperial County Southwest- 1049 PM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 8 AM PDT Tuesday. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ563-566-567-121500- /O.NEW.KPSR.DU.Y.0012.220412T0549Z-220412T0800Z/ /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Salton Sea-Imperial County West-Imperial Valley- Including the cities of Desert Shores, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 1049 PM PDT Mon Apr 11 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 1 AM PDT TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Salton Sea, Western Imperial County and Imperial Valley. * WHEN...For the Blowing Dust Advisory, until 1 AM PDT Tuesday. For the Wind Advisory, until 8 AM PDT Tuesday. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-561-564-565-568>570-121500- /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Joshua Tree NP West-Joshua Tree NP East-Chuckwalla Mountains- Imperial County Southeast-Chiriaco Summit-Palo Verde Valley- Chuckwalla Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Imperial Hot Mineral Springs, Chiriaco Summit, Blythe, Palo Verde, Ripley, and Midland 1049 PM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Palo Verde Valley, Chiriaco Summit, Eastern portion of Joshua Tree National Park, Western portion of Joshua Tree National Park, Chuckwalla Valley, Southeastern Imperial County and Chuckwalla Mountains. * WHEN...Until 8 AM PDT Tuesday. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
947 WWUS75 KPSR 120758 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1258 AM MST Tue Apr 12 2022 CAZ563-566-567-121500- /O.EXP.KPSR.DU.Y.0012.000000T0000Z-220412T0800Z/ /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Salton Sea-Imperial County West-Imperial Valley- Including the cities of Desert Shores, Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 1258 AM PDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...BLOWING DUST ADVISORY WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Imperial Valley, Salton Sea and Western Imperial County. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ562-121500- /O.CON.KPSR.HW.W.0003.000000T0000Z-220412T1500Z/ Imperial County Southwest- 1258 AM PDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-561-564-565-568>570-121500- /O.CON.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Joshua Tree NP West-Joshua Tree NP East-Chuckwalla Mountains- Imperial County Southeast-Chiriaco Summit-Palo Verde Valley- Chuckwalla Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Imperial Hot Mineral Springs, Chiriaco Summit, Blythe, Palo Verde, Ripley, and Midland 1258 AM PDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...West to northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Palo Verde Valley, Chiriaco Summit, Eastern portion of Joshua Tree National Park, Western portion of Joshua Tree National Park, Chuckwalla Valley, Southeastern Imperial County and Chuckwalla Mountains. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
807 WWUS75 KPSR 121323 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 623 AM MST Tue Apr 12 2022 CAZ560-561-563>570-121430- /O.CAN.KPSR.WI.Y.0017.000000T0000Z-220412T1500Z/ Joshua Tree NP West-Joshua Tree NP East-Salton Sea- Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley-Chiriaco Summit- Palo Verde Valley-Chuckwalla Valley- 623 AM PDT Tue Apr 12 2022 ...WIND ADVISORY IS CANCELLED... The Wind Advisory has been cancelled as winds have fallen below advisory levels. Breezy conditions will continue across the area. $$ CAZ562-121500- /O.CON.KPSR.HW.W.0003.000000T0000Z-220412T1500Z/ Imperial County Southwest- 623 AM PDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Southwest corner of Imperial County. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Very difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects will become airborne. Moderate tree and minor structural damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 10, 10:45 AM PDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 10, 10:45 AM PDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1045 AM MST Sun Apr 10 2022 .UPDATE...18Z Aviation Discussion. && .SYNOPSIS... A cooling trend will begin today and continue through the first half of the week as a series of weather disturbances move across the western states. Along with the cooler temperatures, periods of breezy to windy conditions are expected, especially on Monday and Tuesday. A few showers will also be possible across the higher terrain north and east of Phoenix on Tuesday. Lighter winds and a warming trend with temperatures returning to around normal are expected for the latter half of the week. && .DISCUSSION... Saturday's temperatures were well above normal across the area, but a pattern shift is underway across the region. Broad upper level troughing has now taken over across the Western U.S. which has considerably lowered our heights aloft and will lead to gradual cooling starting today. The cooling today will bring daytime highs down to around 90 degrees for the lower deserts, or only around five degrees above normal. Gusty winds will be the main forecast concern over the next several days as the broad troughing remains in place and a series of embedded shortwaves move through the trough. Winds today will be very similar to yesterday with gusts mostly during the afternoon hours and at times reaching up to 25-30 mph. The dry air already in place will combine with the winds to bring elevated fire weather conditions for much of the afternoon across a good portion of south-central and southeast Arizona. The most significant shortwave trough is still set to impact the region Monday into Tuesday, but model ensembles have mostly come to the conclusion most of the energy will miss us to the north as the main PV anomaly is likely to move through the Four Corners area on Tuesday. Gusty winds will definitely be a big part our weather early this week, but rain chances will be very minimal and should be confined to the high terrain north and east of Phoenix. The more northerly track has not only impacted our rain chances, but also has lowered our strong wind potential slightly. Winds late Monday afternoon into early evening are still expected to gust to between 30-35 mph for the majority of the area, but the threat for advisory level winds has dropped off some. However, very similar to today, elevated fire weather conditions could be realized for a short period Monday afternoon but RHs on Monday should be around 5% higher than this afternoon. A modest cold front is forecast to progress through the area Tuesday morning turning winds out of the west northwest, while ushering in dry air through the rest of the day. By late afternoon, surface dew points could fall into the single digits across the western deserts to below 20 degrees in the Phoenix area. Winds will again become very gusty Tuesday afternoon, especially across south-central and eastern Arizona where gusts of 30-40 mph will be very possible. Elevated fire weather conditions are again likely over portions of the area late Tuesday afternoon due to the gusty winds and RHs dropping to around 10-15% over the lower deserts. Temperatures Tuesday will be considerably cooler with highs likely only in the mid 70s and overnight lows even dropping into the 40s for the bulk of the lower deserts. For the latter half of the week, the weather pattern will settle down across our region, but we will initially remain on the southern periphery of a broad trough before transitioning to zonal flow. This will provide a modest warming trend Wednesday into Thursday boosting temperatures back to around normals, but we should see temperatures then level off, possibly through next weekend. Highs may eventually creep back to around the 90 degree mark next weekend into the following week, but for now guidance mostly keeps our highs in the 80s. && .AVIATION...Updated at 1745Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: May see a brief period of southerly crosswinds late this morning as winds veer to take on a westerly component. Gusty winds are once again expected this afternoon with gusts climbing upwards of 20-25 kts. Gusts taper off this evening before winds flip back around to the east later tonight. A similar set up is expected tomorrow. Mid to high clouds will increase throughout the day today before clearing out overnight. Clear skies expected tomorrow. Southeast California/Southwest Arizona including KIPL and KBLH: Mostly clear skies aside from a few passing high clouds will continue through the period. At KIPL, winds will favor the southwest today and the west tonight. A few hours of breezy conditions expected late this afternoon into the early evening, with gusts to 25 kts. At KBLH, winds will favor the northwest today and the south tonight. Winds will be breezy again today, with gusts to around 20 kts through early this evening. && .FIRE WEATHER... Tuesday through Saturday: A cold front is expected to pass through the region on Tuesday bringing a slight chance of showers over the higher terrain north and east of Phoenix, but chances for wetting rain is 10% or less. Behind the cold frontal passage, gusty west to northwest winds in excess of 30 mph are likely through Tuesday evening. Minimum afternoon RHs will drop to between 10-20% on Tuesday, potentially leading to elevated fire weather conditions once again. During the rest of the period, significantly lighter winds and a gradual warming trend can be expected. Afternoon minimum RHs, however, will be dropping into the single digits with modest overnight recovery. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && Visit us on Facebook, Twitter, and at weather.gov/phoenix DISCUSSION...Kuhlman AVIATION...Feldkircher FIRE WEATHER...Lojero/Kuhlman
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.